# SDR SIMA20170322001

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,985 hours, 28,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN COCKPIT INOPERATIVE.  REMOVED AND REPLACED THE BULB.  OPS CHECKED GOOD.
